The doctor placed me on Spiro for about a month for severe liver disease and pancreas problems. Then he took me off of it around a week ago. My aunt, whom I live with, told me today that she noticed a little over a week ago I started putting off an odor, she said it's not sweet or sour smelling, but it reminded her of an Indian food restaurant smell. Could stopping the spiro be the problem, or something to do with my liver or pancreas getting worse?
- Spironolactone Information for Consumers
- Spironolactone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2012 • 1 answer
Posted 17 Oct 2013 • 1 answer
Posted 27 Mar 2014 • 1 answer
Posted 31 Jul 2015 • 1 answer
Does alendronate have affect on the liver or pancreas? Would like to know having trouble with these?
Posted 21 Aug 2016 • 0 answers